MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GUIDEZILLA? II; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION GUIDEZILLA? II; CATHETER, PERCUTANEOUS
Model Number H74939335150610
Medical Device Problem Codes Break (1069); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that a tip fracture occurred.The 85% stenosed target lesion was located in the severely tortuous and severely calcified artery.A 6f guidezilla ii was selected for percutaneous coronary intervention.During the procedure, it was noted that the tip of the device was fractured.The device was simply removed from the patient.The procedure was completed with another of the same device.There were no complications reported, and the patient is stable post procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).Investigation results: device analysis findings: device evaluated by manufacturer: the device was returned for analysis.The shaft was flattened from 38,8cm to 39,5cm from collar including tip.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Investigation conclusion: this investigation has been assigned an investigation conclusion code of device problem excluded following a review of the returned device, reported event details, available information, and product record review.In this case, the device performed as intended during the analysis, and no damage was found that could have contributed to the reported allegation.Regarding the observed shaft flattened including tip, this can occur during the procedure due to the advancement maneuvers.Based on analysis and the reported information, the reported event likely occurred as a result of factors encountered during the procedure of which can include handling of the device.Therefore, adverse event related to procedure is the assigned cause for the encountered shaft flattened including tip.

Brand Name
GUIDEZILLA? II
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23766435
Report Number2124215-2025-90064
Device Sequence Number21268095
Product Code DQY
UDI-Device Identifier08714729939467
UDI-Public(01)08714729939467(17)261217(10)35506112
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K163314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939335150610
Device Catalogue NumberH74939335150610
Device Lot Number0035506112
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexMale
Patient Weight75 KG